# SDR 03FDEA00343

- Difficulty date: March 22, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 64,866 hours, 20,834 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Condition: Inoperative
- Location: Nr 3 Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AT CRUISE NR 3 HYD WENT TO 0.1 QTY. FOLLOWED PROCEDURE IN QRH - COULD NOT EXT SLATS.   EXECUTED A NO SLAT/FLAPS 22 DEG LANDING.    CHECKED LT & RH CASE DRAIN & PRESS FILTERS FOR METALLIC RESIDUE.  R & R ALL ENGINE HYD FILTERS, R & R NR 3 LOWER ENGINE HYD PUMP PER MM 29-11-01-2    REPLACED UPPER PUMP PER M/M 29-11-01-2.REPL MAIN  FILTERS.  FILLED SYS. BLED AND RAN ENGINE.   FLIGHT CONT LEAK CHECK GOOD.  RAN FLT CONT CHECKS PER M/M 27-85-01 RTS PASSED.
